# SDR DL777002070

- Difficulty date: October 19, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 3,302 hours, 858 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT RETURNED TO JFK DUE TO POSSIBLE BIRD STRIKE.  PERFORMED BIRD STRIKE INSPECTION, FOUND SMALL AMOUNT OF BLOOD ON LOWER FUSELAGE JUST AFT OF RIGHT NOSE GEAR DOOR.  ALSO SMALL SPOT OF BLOOD ON RIGHT INBOARD TRAILING EDGE FLAP.  OTHERWISE THERE WAS NO PHYSICAL DAMAGE TO THESE AREAS.  INSPECTION OF THE REST OF THE AIRCRAFT WAS ALL OK.
